MathSciNet Relay Station
MathSciNet bibliographic data
MR1028269 (91f:52020) 52B20 (05E25 13H10 57Q99)
Smith, Dean E. On the Cohen-Macaulay property in commutative algebra and simplicial topology. Pacific J. Math. 141 (1990), no. 1, 165–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement